# SDR CALA2025092609314

- Difficulty date: September 20, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,181 hours, 26,063 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SIGNAL NOTED AT STAB RH SIDE HSS 129.50, L=0.500 INCH LOCATED TO 9 INCH AFT FROM FRONT SPAR.  PERFORMED PERMANENT REPAIR AT RH SIDE HORIZONTAL STABILIZER HSS 129.50, LOCATED 9 INCHES AFT OF FRONT SPAR, THIS REPAIR IS CATEGORY "B", REQUIRES REPETITIVE INSPECTIONS IAW B747-800 SRM 55-10-01-2R-11 STEP 2.A.
